# SDR AALA201706129051

- Difficulty date: June 8, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 20,422 hours, 17,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067358005
- Condition: Corroded
- Location: Frames 20-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD MAIN CABIN FLOOR SEAT TRACK AT Y279, AND GOUGED BETWEEN FRAMES 20 AND 23.  REPAIRED THE SEAT TRACK IAW SRM 53-00-10, REPAIR 51, EA 270315, AND DRAWING 170-67120-439.
